Re: Supplements that feed candida by mightyoak ..... Candida & Dysbiosis Forum
Date: 1/19/2011 4:58:07 AM ( 10 years ago ago)
hey Warduck??? I am researching this connection between Sulfur Or sulfa( get confused which is what) anyway. There is a big connection. Somehow. No one believes me.
I came down with horrible candida after a Sulfa antibiotic. Bactrim. I think its the sulfa, not the Antibiotic per se. The biggest reaction i had from the sulfa was my Skin. Its still a mess. Burns, blisters three rashes. And the candida attacked the skin too. Sulfa burns skin.
You may be allergic to sulfa. If that is the case, dont take it, it can kill you. people that have problems are supposed to wear a medical alert bracelet.
You want to read some patients reviews about sulfa? Go to askapatient.com or brain deer's website and type in Bactrim. I know its not a supplement, but it is an eye opener about sulfa. Its mostly the sulfonomides that are bad. That is why Celebrex is so bad.
Some foods may bother you. bananas, cabbage, brussel sprouts.
What else can you tell me about this? The sulfa attacks the body's MAST cells. They release hystamine, and the person all of a sudden becomes allergic to chemicals, and hypersensitive. allergic, sensitive to everything. This is what happened to me. It effects the skin, and some people become really bothered by certain foods.
There are a few of us onto this. If you find anything good on this, please please tell me. Ok? cindy
<< Return to the standard message view
fetched in 0.02 sec, referred by curezone.com/forums/fmp.asp?i=1755252